标题:A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations
作者:Li, Xin-peng
作者机构:[Li, X.-P] School of Mathematics, Shandong University, Jinan, 250100, China
通讯作者地址:[Li, XP]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:应用数学学报(英文版)
出版年:2015
卷:31
期:2
页码:435-444
DOI:10.1007/s10255-015-0477-1
关键词:central limit theorem;m-dependence;G-normal distribution
摘要:In this paper, we prove a central limit theorem for m-dependent random variables under sublinear expectations. This theorem can be regarded as a generalization of Peng's central limit theorem.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84934994155&doi=10.1007%2fs10255-015-0477-1&partnerID=40&md5=e1171d87a44bc286d9a0e4ea59f26bcf
TOP